|Solutions for Yellowing Appearance
Jun 8, 2005
Is there anything one can do( buy or try) to counteract the strong yellowing of skin and eyes from taking Reyataz?
| Response from Dr. Henry
There is no easy solution for the increase bilirubin levels due to atazanavir seen in a subset of patients on that drug. I have had perhaps 5% of the patients I have had on the drug switch due to that problem. It is unclear to me whether checking levels of the drug and making a dosing change (decrease) if the circumstances allow will be safe or effective. Aggressive hydration has helped a little bit. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- What's The Difference Between Hpv And Hiv?
- How Fast Do Hiv Symptoms Show Up?
- Ethical Issues On Improper Disclosure Of Protected Health Information On Patients With Hiv Or Aids
- Chances Of Getting Hiv Or Std From Prostitute With A Condom
- Can I Take Creatine Supplements When I Have Hep C?
- How To Raise Cd4 Count?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.